Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classical invariant theory and the equivalence problem for particle Lagrangians


Author: Peter J. Olver
Journal: Bull. Amer. Math. Soc. 18 (1988), 21-26
MSC (1985): Primary 15A72, 49F05, 58A15
MathSciNet review: 919652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 15A72, 49F05, 58A15

Retrieve articles in all journals with MSC (1985): 15A72, 49F05, 58A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15579-6
PII: S 0273-0979(1988)15579-6